MathSciNet Relay Station
MathSciNet bibliographic data
MR942763 (89i:60035) 60E15 (06A10 60B15)
Fishburn, Peter C.; Doyle, Peter G.; Shepp, L. A. The match set of a random permutation has the FKG property. Ann. Probab. 16 (1988), no. 3, 1194–1214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement